The patient has severe sinusitus infection and is taking antibiotics, sinutabs, pain and fever as well as cortisone tablets and are experiencing some erectile disfuntion. The patient is also on high blood pressure 10mg tablets of Amloc.
14 Jul 2011
Erectile dysfunction is not a known side effect of cortisone.
Amloc (amlodipine) does not have erectile dysfunction as a known side effect either but if anything this may be the cause as other antihypertensive medicines can cause erectile dysfunction.
Is the patient diabetic?
- Cortisone Information for Consumers
- Cortisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cortisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am 51 years old & have suffered recurrent bladder infections for the past four years - any advice?
It all started when I got my ovaries removed and since then it has been a reoccuring problem. I've been on countless antibiotics and sometimes ...
1 answer • 24 Nov 2011
Most antibiotics are found to have deleterious long-term results, creating antibiotic-resistant organisms, making us unable to benefit from ...
1 answer • 29 Aug 2013
I have been sick for 4 weeks and now on my 4th antibiotic i started off with a kidney infection and then went to sinus infection and then went to ...
3 answers • 25 May 2015
... occasions in one month for dental infections after having a wisdom tooth out I had three anaesthetic injections and have still got numbness in ...
0 answers • 16 Oct 2015